Posted by Pat on August 13, 1999, at 16:03:26
In reply to Re: Wellbutrin instead of Zoloft, posted by Barb on August 13, 1999, at 12:58:43
Thanks for writing Barb. I suffer from the same kind of "vanity". After some surgery and a brief stint on Remeron, I had gained over 20 pounds. I just couldn't stand it and that was one more reason why I just stopped AD's altogther for a while. But I found that even though the Ativan controlled my anxiety and insomnia beautifully, it did nothing (of course) for my feelings of worthlessness, loss self-esteem and constant worrying. So I went back to the pdoc to try again. I've already lost all the weight through vigourous aerobic classes at the gym (like five times a week). So I'm physically strong this time - I hope strong enough to fight the side effects. I just started the Wellbutrin on Wednesday, and I had big trouble sleeping last night. I took 2 mg Ativan, which is a lot for me, and I still couldn't sleep. I'm hoping this insomnia passes as quickly for me as it did for you. I can take it for a week or two, I'm healthy now. How is your depression now? Do you feel like the Wellbutrin has started acting on it? Also, are you using it in combination with any other meds? If you like, please feel free to send me e mail.